# SDR DALA2022070804768

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,467 hours, 29,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2310538) DURING ACCOMPLISHMENT OF THE IDTV DE-MOD AND VIASAT PROTOTYPE INSTALLATION IN ATL, SEVERAL DEVIATIONS TO THE PROJECT WERE NOTED. THESE DEVIATIONS ARE THE FOLLOWING: MTC REPORTED TWO (2) DENTS COMMON THE SKIN JUST OUTBOARD OF S-2R AND BETWEEN STA 727F AND 727H. FRAMES AT STA 727H & 727I SHORT FASTENER SPACING AND SKIN AT STRINGER PLUG FASTENER(S) INCORRECT LOCATION INSTALLATION. ALL DEVIATIONS WERE REPAIRED PER ERA 600408-14.
